Your Health. Your Family. Your Choice.
|History of Changes from the VAERS Wayback Machine|
|Vaccination / Manufacturer||Lot / Dose||Site / Route|
|COVID19: COVID19 (COVID19 (PFIZER-BIONTECH)) / PFIZER/BIONTECH||EK9788 / 1||RA / OT|
Administered by: Other Purchased by: ??
Symptoms: Atrial fibrillation, Cardiac failure, Myocardial infarction, Myocardial ischaemia, Oedema peripheral, Oxygen saturation, Oxygen saturation decreased, Pulmonary oedema, Troponin
Life Threatening? Yes
Birth Defect? No
Permanent Disability? No
Office Visit (V2.0)? No
ER or Office Visit (V1.0)? No
ER or ED Visit (V2.0)? No
Hospitalized? Yes, days:
Write-up: cardiac decompensation; Atrial fibrillation; pulmonary edema; Arterial oxygen saturation decreased/85% desaturation; cardiac decompensation with suspicion of a massive infarction; myocardial ischemia (high troponins, no quantified value).; ankle edema; This is a spontaneous report from a contactable physician downloaded from the regulatory authority. Regulatory Authority Report Number: FR-AFSSAPS-MA20210498. A 97-year-old male patient received first dose of bnt162b2 (COMIRNATY, solution for injection, lot number: EK9788, expiry date: unknown), intramuscular on 28Jan2021 (at the age of 97 years old) at a single dose in the right arm for covid-19 immunisation. Medical history included diabetes, auricular fibrillation, and atrial flutter. The patient''s concomitant medications were not reported. Covid-19 PCR test was not performed. The patient had no history of covid-19. History of allergy or hypersensitivity was unknown. On 30Jan2021, approximately 2 days after vaccination, the patient had appearance of ankle edema reported by the home nurse. On 02Feb2021, the patient presented with cardiac decompensation, atrial fibrillation, with pulmonary edema, 85% desaturation (also reported as arterial oxygen saturation decreased), change to poorly tolerated AF (atrial flutter) and myocardial ischemia (high troponins, no quantified value). The patient was hospitalized and treated with isosorbide dinitrate (RISORDAN) and diuretics. No coronary angiography performed. On 15Feb2021, the patient experienced new cardiac decompensation with suspicion of a massive infarction. Therapeutic measures were taken as a result of the events cardiac decompensation, atrial fibrillation, pulmonary edema and arterial oxygen saturation decreased/85% desaturation. Outcome of the events cardiac decompensation, atrial fibrillation, pulmonary edema and arterial oxygen saturation decreased/85% desaturation was fatal. Outcome of all the other events was unknown. The patient died on 16Feb2021 due to cardiac decompensation, atrial fibrillation, pulmonary edema and arterial oxygen saturation decreased/85% desaturation. It was not reported whether an autopsy was performed. No follow-up attempts are possible. No further information is expected.; Reported Cause(s) of Death: cardiac decompensation; atrial fibrillation; pulmonary edema; arterial oxygen saturation decreased/85% desaturation
Copyright © 2021 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166